# SDR IPXA1566398

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545721
- Part serial: NA
- Condition: Damaged
- Location: A230/Z200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD PANEL HAS EDGE DAMAGE, BS 820-879, LBL 45-65.     FABRICATED FLOORBOARD PANEL BS 820-879, LBL 45-65 IAW SRM 53-00-50-1A1.
